Unconditionally Stable Explicit Methods for Parabolic Equations.
Numerische Mathematik, Tome 35 (1980), pp. 57-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
unconditionally stable explicit methods, rational Runge-Kutta methods, stiff differential equations, stability regions, error control, numerical results
@article{NUMA_1980__35_186276,
author = {E. Hairer},
title = {Unconditionally {Stable} {Explicit} {Methods} for {Parabolic} {Equations.}},
journal = {Numerische Mathematik},
pages = {57--68},
year = {1980},
volume = {35},
zbl = {0454.65052},
url = {http://geodesic.mathdoc.fr/item/NUMA_1980__35_186276/}
}
E. Hairer. Unconditionally Stable Explicit Methods for Parabolic Equations.. Numerische Mathematik, Tome 35 (1980), pp. 57-68. http://geodesic.mathdoc.fr/item/NUMA_1980__35_186276/